# SDR COMA0660474

- Difficulty date: August 7, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 22,531 hours, 21,403 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5453 - DURING CLIMBOUT OF TYS RECEIVED A SPOILERON FAULT MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD. FLIGHT LANDED WITHOUT INCIDENT.  PERFORMED RESET OF THE SPOILERON ELECTRONIC CONTROL UNIT.
